# SDR HNAA2013051000265

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,573 hours, 77,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE IN EMERGENCY LIGHTS POWER SUPPLY AT LOCATION PS4.  R & R EMERGENCY LIGHT POWER SUPPLY AT LOCATION PS4.  SECURE WITH RETAINED HARDWARE.  REINSTALLED EMERGENCY BATTERY.  RECONNECTED ELECTRICAL PLUG.
